# SDR CALA2025031702847

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0551) FUSELAGE CABIN PASSENGER BETWEEN STA 377.7 TO S TA 395/LBL 50 TO LBL 36.20 / LONGITUDINAL BEAM (SEAT TRACK) HAS CORROSION. ESFR COMPLETED REMOVED AND EVALUATED SEAT TRACK IAW SRM 53-00-52-1A-1, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED NEW SEAT TRACK IAW B 757-300 DWG 141N5131 BAC1508-232/16 BATCH 0001896189, INSTALLED IAW 51-40-02-0G-0 DWG 141N5130.
